MAUDE Adverse Event Report: COOK INC DRAINAGE BAG CONNECTOR CONNECTING TUBE; GCD; CONNECTOR, CATHETER

COOK INC DRAINAGE BAG CONNECTOR CONNECTING TUBE; GCD; CONNECTOR, CATHETER
Model Number G02278
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 - pma/510(k) #: exempt h3 - device evaluated by mfg.? device evaluation anticipated but has not begun.Awaiting device return.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Upon opening the packaging of a drainage bag connector connecting tube, an unknown dark substance was found near the hub of the stopcock.The device was not used and did not make patient contact.A photo provided by the customer confirms a dark substance near the stopcock.No adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding the event has been requested but is currently unavailable.
 
Event or Problem Description
In additional information received on 27jan2026, it was reported that the functionality of the device was not tested prior to noticing the damage, as the dark spot was considered to be a potential contaminate.As a result, the device was not prepped/used.It was confirmed that the device was stored according to the conditions noted on the label.It is not believed that any handling conditions of the facility could have contributed to the issue.
 
Additional Manufacturer Narrative
Additional information: b5 this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
DRAINAGE BAG CONNECTOR CONNECTING TUBE
Common Device Name
GCD; CONNECTOR, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23840469
Report Number1820334-2025-01575
Device Sequence Number9526711
Product Code GCD
UDI-Device Identifier00827002022782
UDI-Public(01)00827002022782(17)281006(10)16812914
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG02278
Device Catalogue NumberCTU14.0-30-ST
Device Lot Number16812914
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown